# SDR HEEA0012113

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control
- Part number: 071121627
- Condition: Failed
- Location: Nr 1 Nav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 NAV FREQUENCY DISPLAY GOES OFF AND ON. PERFORMED PRELIMINARY INSPECTION AND FOUND DISPLAY DIM.  REPLACED V101 PHOTOCELL.  REPAIRED.  BENCH CHECK GOOD.
